# SDR DL72S952081

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLMARKS ON INNER CLOSE OUT SKIN ATTACH ANGLE INSIDE AT 8TH RIB IN FROM OUTBD END OF NR 2 SLAT.  REPAIRED PER MM 57-54-0 FIG 805A.
